# SDR DALA1132359866

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BETWEEN STA 218 AND 370 RIGHT SIDE TIE DOOR TRACK HAS CORROSION UPPER AND LOWER SURFACE.  REMOVED FWD CARGO RIGHT SIDE TIEDOWN TRACK BETWEEN STA 218 AND 370.  OUT OF LIMITS IAW SRM DC9 53-01 FIG 1.  RECEIVED NEW TIEDOWN TRACK PN130607 TRAVELER 2547NO1608.  LOCATED AND DRILLED, DEBURRED AND TRIMMED IAW SRM DC-9 51-10-4.  INSTALLED TIEDOWN TRACK IAW SRM DC-9 51-30-1.
